# SDR CALA2018040901123

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N38955
- Make and model: Boeing 787-9
- Aircraft serial: 37814
- Aircraft time: 13,851 hours, 1,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 433Z51016061
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED A PUNCTURE ON THE LT  FUSELAGE SKIN APPROX 70 INCH FROM T HE FWD EDGE OF THE L2 DOOR.  REPAIRED IAW ECRA 5330-06345.
